# SDR 2008UALA00956

- Difficulty date: February 20, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 32,170 hours, 12,247 cycles
- Engine: Iae V2522A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE LOOP A FAULT DISPLAYED ON UPPER ECAM SCREEN ENG 2.  FOUND LOOP TOUCHING METAL FRAME IN ENGINE.  REPOSITIONED LOOP TO CORRECT POSITION, OPS TESTED NORMAL.
